Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Limit of a sequence of functions with only countably many points of discontinuity


Author: Charles Tucker
Journal: Proc. Amer. Math. Soc. 19 (1968), 118-122
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9939-1968-0219029-3
MathSciNet review: 0219029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Hausdorff, Set theory, 2nd. ed., Chelsea, New York, 1962. MR 0141601 (25:4999)
  • [2] Hing Tong, Some characterizations of normal and perfectly normal spaces, Duke Math. J. 19 (1952), 289-292. MR 0050265 (14:304b)
  • [3] K. Nagami, Baire sets, Borel sets and some typical semi-continuous functions, Nagoya Math. J. 7 (1954), 85-93. MR 0069862 (16:1092a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0219029-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society